# SDR C2XA09CL116

- Difficulty date: September 19, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N14203
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450964
- Aircraft time: 8,599 hours, 4,650 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: B-Nut
- Condition: Loose
- Location: Fuel System
- Component: Pilot Valve
- Component part number: 2810050102
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

YYZ - FLT 2365 - THE CREW REPORTED FUEL LEAKING IN THE AIRCRAFT BELLY.  MAINTENANCE INSPECTED AND TIGHTENED THE NR 1 PILOT VALVE "B" NUT AND OPERATIONAL CHECKS WERE GOOD.
